# SDR AALA990322

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 499-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CORROSION, STR 276 TO STR 286, STA 490 TO STA 500.  INSTALLED REPAIR DOUBLER AND TRIPLER IAW ESO 11697.   TST:  61,081.50 HOURS.  CYCLES:  38,758.  (X)
